# SDR AALA202207068432

- Difficulty date: June 10, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BOARD SUPPORT AT APPROXIMATELY STA 957 AND STR 17R JUST FORWARD OF THE FORWARD THRESHOLD DRAIN AT AFT GALLEY SERVICE DOOR HAS CORROSION. REMOVED AND REPLACED NEW FLOOR BOARD SUPPORT PER AARD 51-00-05.
